HEADACHE RELIEF EXTRA STRENGTH- acetaminophen, aspirin and caffeine tablet, film coated
Acetaminophen 250 mg
Aspirin 250 mg (NSAID*)
Caffeine 65 mg
* nonsteroidal anti-inflammatory drug
temporary relief of minor aches and pains associated with ■ headache ■ common cold ■ sinusitis ■ toothache ■ muscular aches ■ arthritis ■ premenstrual and menstrual cramps
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Allergy alert: Aspirin may cause a severe allergic reaction which may include:
Liver warning: This product contains acetaminophen. Severe liver damage may occur if
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of overdose, get medical help or contact a Poison Control Center immeaditely. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Do not exceed recommended dosage.
Drink a full glass of water with each dose.
Adults and children 12 years and over: take 2 tablets every 6 hours. Do not take more than 8 tablets in 24 hours.
Children under 12 years: ask a doctor
corn starch, cros- carmellose sodium, crospovidone, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, silicon dioxide, stearic acid, titanium dioxide
acetaminophen, aspirin and caffeine tablet, film coated
|Labeler - Allegiant Health (079501930)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.